# SDR JR2R2011031500089

- Difficulty date: March 15, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 15,075 hours, 12,071 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Part number: CN6244230205
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE LINE FAIRING PNL 433BB CRACKED.  FABRICATED NEW HINGE FAIRING PNL IAW CRJ 900 SRM 51-40-11.
